| Model Number |
PPM3030 |
| Medical Device Problem Codes |
Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Adhesion(s) (1695); Atrial Fibrillation (1729); Emotional Changes (1831); Muscle Weakness/Atrophy (1967); Pain (1994); Renal Failure (2041); Hernia (2240); Anxiety (2328); Depression (2361); Obstruction/Occlusion (2422); Low Oxygen Saturation (2477); Ascites (2596); Abdominal Distention (2601); Unspecified Heart Problem (4454); Unspecified Kidney or Urinary Problem (4503); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after the implant, the patient experienced dilation of small bowel/colon, several fluid collections, abnormal levels of albumin; bun/creatinine ratio; white blood cell count; hemoglobin; hematocrit, gaseous distended large bowel, ileus, partial small bowel obstruction, atrial fibrillation, rapid ventricular response, acute renal failure, decreased urine output, decrease oxygen saturation with ambulation, and generalized weakness.Post-operative patient treatment included ct scan, transfer to cvu [intermediate care cardiovascular unit with telemetry], lopressor, metoprolol, iv amiodarone, iv fluids, blood transfusions, nasal cannula oxygen, and morphine pca.Concomitant devices: davol marlex mesh 10x14; product id: 0112660; ovitex mesh 15x15; product id: f10244-1515l.
Additional Manufacturer Narrative
H6 ime e2402: ileus, abnormal levels of albumin; white blood cell count; hemoglobin; hematocrit; rapid ventricular response; loss of domain; decreased urine output; ambulation.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Correction: h6 ime e2402: abnormal levels of bun/creatinine ratio.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after the implant, the patient experienced pain, abdominal pain, body image issues, depression, heart issues, recurrence, adhesions, anxiety, failure of mesh to incorporate, mesh failure, dilation of small bowel/colon, several fluid collections, abnormal levels of albumin; bun/creatinine ratio; white blood cell count; hemoglobin; hematocrit, gaseous distended large bowel, ileus, partial small bowel obstruction, atrial fibrillation, rapid ventricular response, acute renal failure, decreased urine output, decrease oxygen saturation with ambulation, & generalized weakness.Post-operative patient treatment included medication, ct scan, transfer to cvu [intermediate care cardiovascular unit with telemetry], lopressor, metoprolol, iv amiodarone, iv fluids, blood transfusions, nasal cannula oxygen, & morphine pca.Concomitant devices: davol marlex mesh 10x14, product id: 0112660 & ovitex mesh 15x15, product id: f10244-1515l.